Menu

"I liked the algebraic way of looking at things.
I’m additionally fascinated when the algebraic method is applied to infinite objects”.

Irwing Kaplansky

Bohdan Zabavsky

Bohdan Volodymyrovych Zabavsky

Leader of seminar
Professor
Department of Algebra and Logic
Faculty of Mechanics and Mathematics
Ivan Franko National University of L'viv

1 Universytetska Str.
79000 Lviv, Ukraine
e-mail: zabavskii at gmail.com

 Motto

Give hope to those who lost hope

 Curriculum Vitae

Birthdate: August 19, 1957
Place of birth: Lviv, Ukraine
Citizenship: Ukraine

 Research Interests  

Rings, Ideals and Modules, K-Theory, Problems of elemenary divisor rings, Linear Algebra,

 List of Publications

Books and Monographs

  1. Zabavsky B.V. Diagonal reduction of matrices over rings // Mathematical Studies, Monograph Series, volume XVI, VNTL Publishers, 2012. Lviv. 251 pp.
  2. Zabavsky B.V., Andriychuk V.I. General Algebra // - Lviv, 2008. 225 pp. (in Ukrainian)
  3. Zabavsky B.V., Andriychuk V.I. Linear Algebra // - Lviv, 2008. 225 pp. (in Ukrainian)
  4. Zabavsky B.V., Andriychuk V.I. Algebra and Number Theory // - Lviv, 2005. 141 pp. (in Ukrainian)

Articles and Conference Reports

  1. Zabavsky B.V., Bokhonko V.V. A criterion of elementary divisor domain for distributive domains // Algebra and Discrete Mathematics, -2017. Vol. 23, No 1. pp. 1-6.
  2. Zabavsky B.V. Rings of Dyadic range 1 // arXiv:1702.03441v1 [math.RA] 11 Feb 2017.
  3. Zabavsky B.V. Conditions for stable range of an elementary divisor rings // Communications in Algebra,Vol. 45, No 9, 2017.
  4. Zabavsky B.V. Type conditions of stable range for identification of qualitative generalized classes of rings // arXiv:1508.07418v1 [math.RA] 19 Apr 2016.
  5. Zabavsky B.V., Bokhonko V.V. Bringing matrixes canonical diagonal form reversible Toeplitz matrixes // Bulletin of Donetsk National University. Series A. Natural Sciences. – 2015. – №1-2. – P. 7 – 11.
  6. Zabavsky B.V., Pihura O. Commutative morphic rings of stable range 2 // Proc. Intern. Geom. Center 2015 8(3-4), pp. 65-68
  7. Zabavsky B.V., Gatalevych A.I. New characterizations of commutative clean rings // Matematychni Studii, -2015. -V.44, No 2. pp. 115-118.
  8. Zabavsky B.V., Pihura O. Gelfand local Bezout domains are elementary divisor rings // Carpathian Math. Publ. 2015, 7 (2), pp. 188–190.
  9. Zabavsky B.V., Pihura O. A morphic ring of neat range one // Algebra and Discrete Mathematics, -2015. Vol. 20, No 2. pp. 325-329.
  10. Zabavsky B.V. K-theoretical aspect theory of the rings and modules // Спільне засідання Відділення математики НАН України і секції математики та математичного моделювання Західного наукового центру НАН України та МОН України до 90-ої річниці від народження професора Петра Степановича Казімірського, Lviv, 23 October, 2015.
  11. Zabavsky B.V. Conditions for stable range of an elementary divisor rings // arXiv:1508.07418v1 [math.RA] 29 Aug 2015.
  12. Zabavsky B.V., Gatalevych A.I. A commutative Bezout PM domain is an elementary divisor ring // Algebra and Discrete Mathematics, -2015. Vol. 19, No 2. pp. 295-301.
  13. Zabavsky B.V., Kuznitska B.M. Avoidable rings  (Ukrainian, English) // Matematychni Studii, -2015. -V.43, No 2. pp. 153-155.
  14. Zabavsky B.V., Pihura O. Bezout morphic rings // Visnyk of the Lviv Univ. Series Mech. Math. 2014. Issue 79. P. 163-168
  15. Zabavsky B.V. Questions related to the K-theoretical aspect of Bezout rings with various stable range conditions // Mat. Stud., -2014. -V.42, № 1. pp. 89-103.
  16. Zabavsky B.V., Kuznitska B.M. Effective ring // Algebra and Discrete Mathematics, -2014. Vol. 18, No 1. pp. 151-158.
  17. Zabavsky B.V., Kuznitska B.M. A stable range of class full matrices over elementary divisor ring (in Ukrainian, in English) // Ukrainian Mathematical Journal, -2014. Vol. 66, No. 5, pp. 697–700 (in Ukrainian).
  18. Zabavsky B.V. A sharp Bezout domain is an elementary divisor ring (in Ukrainian, in English) // Ukrainian Mathematical Journal, -2014. Vol. 66, No. 2, pp. 284–288.
  19. Zabavsky B.V. Diagonal reduction of matrices over finite stable range rings // Matematychni Studii, -2014. -V.41, No 1. pp. 101-108.
  20. Zabavsky B.V. Diagonal reduction of matrices over finite stable range rings // 9-th International Algebraic Conference in Ukraine, Lviv, Ukraine, 8-13 July 2013
  21. Zabavsky B.V., Gatalevych A.I. Fractionally IF-Bezout ring // Visnyk of the Lviv Univ. Series Mech. Math. 2013. Issue 78. P. 31–35 (in Ukrainian)
  22. Zabavsky B.V., Romaniv O.M. Elementary reduction of matrices over commutative Bezout ring with n-fold stable range 2 // Applied Problems of Mechanics and Mathematics, -2013. Vol. 11.,  pp. 41-44 (in Ukrainian).
  23. Zabavsky B.V., Domsha O., Kysil T. Reduction of matrices over Bezout domains of stable range 1 with Dubrovins condition in which maximal nonprincipal ideals are two-sides // Algebra and Discrete Mathematics, -2012. Vol. 14, No 2. pp. 230-235.
  24. Zabavsky B.V., Zelisko H.V., Kysil T. On the right Bezout ring with finite stable range // Math. Bull. of the Shev. Sc. Soc., -2012, Vol.9, pp.124-128 (in Ukrainian).
  25. Zabavsky B.V. A commutative Bezout domain in which every maximal ideal is principal is an elementary divisor ring // arXiv:1210.8104 [math.RA], 30 Oct 2012.
  26. Zabavsky B.V., Vasyunyk I.S. Stable rang adequate duo-bezout ring and generalized // Applied Problems of Mechanics and Mathematics, 2011. Vol. 9.  pp. 69-73 (in Ukrainian).
  27. Zabavsky B.V., Vasyunyk I.S. Factorial analogue of the local quasi-duo domain // Matematychni Studii, -2011. -T.35, No 1. pp. 74-77 (in Ukrainian).
  28. Zabavsky B.V., Vasyunyk I.S. Rings of almost unit stable rank 1 // Ukrainian Mathematical Journal, -2011. Vol. 63, No. 6, pp. 840–843.
  29. Zabavsky B.V., Domsha O.V. Diagonalizability theorem for matrices over certain domains // Algebra and Discrete Mathematics, -2011. Vol. 12, No 1. pp. 132 – 139.
  30. Zabavsky B.V., Domsha O.V. Kazimirsky’s rings // Matematychni Studii, -2010. -T.34, No 1. pp. 75-79 (in Ukrainian).
  31. Zabavsky B.V., Domsha O.V. 2-Simple ore domains of stable rank 1 // Ukrainian Mathematical Journal, -2010. Vol. 62, No. 10, pp. 1436–1440.
  32. Zabavsky B.V., Domsha O.V. Block-diagonal reduction of matrices over an n-simple Bézout domain (n ≥ 3) // Ukrainian Mathematical Journal, -2010. Vol. 62, No. 2, pp. 275–280.
  33. Zabavsky B.V. Regular rings with an idempotent diagonal reduction of matrices // Visnyk Lviv Univ., 2009. Vol. 71.  pp. 102-105 (in Ukrainian).
  34. Zabavsky B.V. Fractionally regular Bezout rings // Matematychni Studii, -2009. -T.32, No 1. pp. 76-80.
  35. Zabavsky B.V., Petrychkovych V.M. On the stable range of matrix rings // Ukrainian Mathematical Journal, -2009. Vol. 61, No. 11, pp. 1575–1578.
  36. Zabavsky B.V., Kysil' T.N The right Bezout ring with completely prime Jacobson radical // Visnyk Lviv Univ., 2008. Vol. 68.  pp. 104-106 (in Ukrainian).
  37. Zabavsky B.V., Komarnytsky M.Ya. Cohen type theorem for adequateness and elementary divisor rings // Mathematical Methods and Physicomechanical Fields, -2008. -51, No 4. pp. 94-98 (in Ukrainian)
  38. Zabavsky B.V. Reduction of matrices over 3-simple Bezout domain // Visnyk Lviv Univ., 2008. Vol. 68.  pp. 97-103 (in Ukrainian).
  39. Zabavsky B.V., Romaniv O.M. Noncommutative n-elementary rings // Matematychni Studii, -2007. -T.27, No 1. pp. 95-99 (in Ukrainian).
  40. Zabavsky B.V., Kysil' T.N. Nearly simple elementary divisor domains // Bul. Acad. Ştiinţe Repub. Mold. Mat., -2006, No. 3, pp. 121-123.
  41. Zabavsky B.V. Almost atomic elementary divisor domains with stable range one // Matematychni Studii, -2006. -T.26, N 2. -212-216.
  42. Zabavsky B.V. Diagonalizability theorems for matrices over rings with finite stable range // Algebra and Discrete Mathematics, -2005. No 1. pp. 151-165.
  43. Zabavsky B.V. Diagonalization of matrices // Matematychni studii, -2005. -T.23, N 1. -3-10.
  44. Zabavsky B.V. Reduction of matrices and simultaneous diagonalization of pair of matrices over rings // Matematychni studii, -2005. -T.24, N 2. -3-11. (in Ukrainian).
  45. Zabavsky B.V. Simple elementary divisor rings // Matematychni studii, -2004. -T.22, N 2. -129-133 (in Russian)
  46. Zabavsky B.V., Gatalevich A.I. Symmetry of divisibility in elementary divisor ring // Visnyk Lviv Univ., 2004. Vol. 63.  pp. 77-79 (in Ukrainian).
  47. Zabavsky B.V. Diagonalization of matrices over ring with finite stable rank // Visnyk Lviv Univ., 2003, Vol. 61, pp. 206-210.
  48. Zabavsky B.V. Reduction of matrices over Bezout rings of stable rank not higher than 2 // Ukr. mat. journal -2003. -55, N 4. -550-554.
  49. Zabavsky B.V. Elementary reduction of matrices over adequate domain // Matematychni Studii, -2002. -T.17, N 2. -115-116.
  50. Zabavsky B.V. Factorial analog of distributive Bezout domains // Ukr. mat. journal -2001. -53, N 11, -1564-1567.
  51. Zabavsky B.V., Romaniv O.M. Commutative 2-Euclidean rings // Matematychni studii, -2001. -T.15, N 2. -140-144. (in Ukrainian).
  52. Zabavsky B.V. Reduction of matrices over right Bezout rings with finite stable rank // Matematychni studii. -2001. -16, N 2. -115-116. (in Ukrainian).
  53. Zabavsky B.V., Gatalevich A.I. Maximal nonprincipal right ideals of Bezout rings // Mathematical Methods and Physicomechanical Fields, -2000. -43, N 2. -40-44. (in Ukrainian).
  54. Zabavsky B.V., Romaniv O.M. Rings with Elementary Reduction of Matrices // Ukr. mat. journal, 2000. Vol. 52, No. 12, pp. 1641 – 1649. (in Ukrainian).
  55. Zabavsky B.V., Romaniv O.M. Noncommutative domains with elementary reduction of matrices // Mathematical Methods and Physicomechanical Fields, -1999. -42. -N4. -133-137. (in Ukrainian)
  56. Zabavsky B.V., Gatalevich A.I. On minimal prime ideals of commutative Bezout rings // Ukrainian Mathematical Journal, July 1999, Volume 51, Issue 7, pp 1129-1134
  57. Zabavsky B.V., Gatalevich A.I. Noncommutative elementary divisor rings // Journal of Mathematical Sciences, August 1999, Volume 96, Issue 2, pp 3013-3016
  58. Zabavsky B.V., Romaniv O.M. Any semilocal Bezout ring is a ring with elementary reduction of matrices // Matematychni Studii, 9 (1998) pp 3-6 (in Ukrainian)
  59. Zabavsky B.V. Rings over which every matrix admits the diagonal reduction by elementary transformations // Matematychni Studii, 8 (1997) pp 136-139 (in Ukrainian)
  60. Zabavskii B.V. Generalized adequate rings // Ukrainian Mathematical Journal, 1996, Volume 48, Issue 4, pp 614-617
  61. Zabavskii B.V. A noncommutattve analog of the Cohen theorem // Ukrainian Mathematical Journal, May 1996, Volume 48, Issue 5, pp 790-794
  62. Zabavsky B.V. On the commutative elementary divisors rings with finite number of minimal prime ideals // Algebra i Topologiya, Lviv, LDU, -1996. -74-79 (in Ukrainian)
  63. Zabavsky B.V. Strongly factorial elements of commutative domains // Journal of Soviet Mathematics, 1993, Volume 66, Issue 1, pp 2034-2035
  64. Zabavsky B.V. On PP-quasi-duo elementary divisors ring // Algebra i topologiya, Kiev, ISDO, -1993, -40-49. (in Ukrainian)
  65. Zabavsky B.V. On prime unity regular rings of elementary divisors // Math. Stud. 2 (1993) pp 21-22 (in Ukrainian)
  66. Zabavsky B.V. On commutative elementary divisor rings (in Ukrainian) // Visnyk Lviv Univ., 1990, Vol. 34, pp 51-53
  67. Zabavsky B.V., Komarnytsky M.Ya. Some properties of maximal and prime ideals of commutative Bezout domains (in Ukrainian) // Visnyk Lviv Univ., 1990, Vol. 34, pp 53-56
  68. Zabavsky B.V. On noncommutative rings with elementary divisors (in Russian) // Ukrainian Mathematical Journal, 1990, Vol. 42, No 6, pp 748-750
  69. Zabavsky B.V.,Komarnytskii M.Ya. Distributive elementary divisor domains // Ukrainian Mathematical Journal, 1990, Vol. 42, No 7, pp 890-892
  70. Zabavsky B.V. The strict factorial property and the factorial Jacobson radical (in Russian) // Matematiceskie issledovanija, 1990, Vol. 118, pp 36-41
  71. Zabavsky B.V., Komarnytsky M.Ya. On adequate rings // Visnyk Lviv Univ., 1988,  pp 39-43 (in Ukrainian)
  72. Zabavsky B.V. Strictly factorial elements in commutative domains // Mat. metody i fiz.-mech. polya, -1987. -26. -16-18. (in Russian)
  73. Zabavsky B.V. Noncommutative elementary divisor rings // Ukrainian Mathematical Journal, 1987, Vol. 39, No. 4, pp. 440–444
  74. Zabavsky B.V. Factorial elements of commutative Bezout domain // Mathematical Methods and Physicomechanical Fields, -1985. -22. -32-34. (in Russian)
  75. Zabavsky B.V., Kazimirskii P. S. Reduction of a pair of matrices over an adequate ring to a special triangular form by means of the same one-sided transformations // Ukrainian Mathematical Journal, 1984, Vol. 36, No 2, pp. 256-258
More in this category: Vasyl' Petrychkovych »
back to top
Bookmaker with best odds http://wbetting.co.uk review site.

links

links

contacts us

Department of Algebra and Logic
Faculty of Mechanics and Mathematics
Ivan Franko National University of L'viv
1 Universytetska Str., 79000 Lviv, Ukraine
Tel: (+380 322) 394 172
E-mail: oromaniv at franko.lviv.ua

Photo gallery 2011